MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 15MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 3-4 15MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 71453214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to unstability.The surgeon decided it is not the product failure.
 
Additional Manufacturer Narrative
The affected legion ps high flexion articular insert was not returned for evaluation.Our investigation included a review of complaint history on the listed part which revealed no additional complaints for this failure mode with the same batch number.The device was manufactured in 2013.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A clinical evaluation indicated that no supporting clinical/medical documents have been provided.Therefore a thorough investigation cannot be performed.No medical assessment can be rendered at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
LGN PS HIGH FLEX XLPE SZ 3-4 15MM
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7404939
Report Number1020279-2018-00729
Device Sequence Number13623179
Product Code JWH
UDI-Device Identifier00885556035108
UDI-Public00885556035108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2023
Device Catalogue Number71453214
Device Lot Number13AM16708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR